Показать сокращенную информацию

dc.contributor.authorBekmaganbetov, K.A.
dc.contributor.authorToleubai, A.M.
dc.contributor.authorChechkin, G.A.
dc.date.accessioned2024-12-17T04:51:17Z
dc.date.available2024-12-17T04:51:17Z
dc.date.issued2022
dc.identifier.issn1072-3374
dc.identifier.otherDOI 10.1007/s10958-022-05814-y
dc.identifier.urihttp://rep.enu.kz/handle/enu/20234
dc.description.abstractIn a perforated domain, we consider the two-dimensional system of Navier–Stokes equations with rapidly oscillating terms in the equations and boundary conditions. We prove that the trajectory attractors of this system converge in some weak topology to trajectory attractors of the homogenized Navier–Stokes equations with an additional potential. Bibliography: 11 titles. Illustrations: 1 figure.ru
dc.language.isoenru
dc.publisherJournal of Mathematical Sciencesru
dc.relation.ispartofseriesVol. 262, No. 3;
dc.titleATTRACTORS OF THE NAVIER–STOKES EQUATIONS IN A TWO-DIMENSIONAL POROUS MEDIUMru
dc.typeArticleru


Файлы в этом документе

Thumbnail

Данный элемент включен в следующие коллекции

Показать сокращенную информацию